# SDR SWAA001069

- Difficulty date: June 9, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 24,066 hours, 22,240 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Sevice Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SERVICE DOOR LOWER HINGE CUT OUT CRACKED AROUND UPPER AFT CORNER.  REPAIRED SKIN PER SWA RA NR 1-352-0374.
